# SDR UIEA2024083000870

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Torn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #21 V/C FLAP LSA FOUND TORN.(  PERFORMED REPAIR AT LSA TORN AREA IAW CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED.  )
